Open Access System for Information Sharing

Login Library

Browsing "1. Journal Papers" bySubjectANISOTROPIC YIELD FUNCTIONS

전체
All 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
or enter first few letters:
Showing results 1 to 7 of 7
Issue DateTitle
2011-Jun

INTERNATIONAL JOURNAL OF MECHANICAL SCIENCES, vol. 53, no. 6, page. 425 - 435, 2011-06

Zang, SL; Guo, C; Thuillier, S; Lee, MG

2007-Jan

INTERNATIONAL JOURNAL OF PLASTICITY, vol. 23, no. 7, page. 1189 - 1212, 2007-01

Lee, MG; Kim, D; Kim, C; Wenner, ML; Wagoner, RH; Chung, KS

2011-Sep

INTERNATIONAL JOURNAL OF PLASTICITY, vol. 27, no. 9, page. 1309 - 1327, 2011-09

Barlat, F; Gracio, JJ; Lee, MG; Rauch, EF; Vincze, G

2009-May

INTERNATIONAL JOURNAL OF SOLIDS AND STRUCTURES, vol. 46, no. 9, page. 1966 - 1974, 2009-05

Rabahallah, M; Balan, T; Barlat, F

2012-Jun

SCRIPTA MATERIALIA, vol. 66, no. 12, page. 1012 - 1017, 2012-06

Xu, Lu; Barlat, F; Lee, MG

2008-Feb

METALS AND MATERIALS INTERNATIONAL, vol. 14, no. 1, page. 21 - 31, 2008-02

Lee, MG; Ryou, H; Kim, C; Kim, SJ; Chung, K

2007-Nov

JOURNAL OF APPLIED MECHANICS-TRANSACTIONS OF THE ASME, vol. 74, no. 6, page. 1264 - 1275, 2007-11

Lee, MG; Kim, D; Wagoner, RH; Chung, K

1

Browse